Barrelledness of some spaces of vector measures and bounded linear operators
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1579-1586
Printed September 30, 2015
Juan Carlos Ferrando
Universidad Miguel Hern\'{a}ndez
Abstract : In this paper we investigate the barrellednes of some spaces of $X$-valued measures, $X$ being a barrelled normed space, and provide examples of non barrelled spaces of bounded linear operators from a Banach space $X$ into a barrelled normed space $Y$, equipped with the uniform convergence topology.
Keywords : barrelled space, vector measure, bounded linear operator, projective and injective tensor product, Radon-Nikod\'{y}m property
MSC numbers : 46A08, 46G10, 46B28
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd